# SDR AU960646

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B2
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 11046
- Condition: Broken
- Location: Eng Temp Ind Sys
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE THERMOCOUPLE 'G' PROBE HAD APPROXIMATELY 3/4 OF ITS LENGTH BROKEN OFF - TGT HARNESS LOWER SECTION FAILED RESISTANCECHECKS
